Analysis of pairwise comparison matrices: an empirical research

Bozóki, Sándor and Dezső, L and Poesz, A and Temesi, József (2013) Analysis of pairwise comparison matrices: an empirical research. ANNALS OF OPERATIONS RESEARCH, 211 (1). pp. 511-528. ISSN 0254-5330 MTMT:2391566; doi:10.1007/s10479-013-1328-1

[img] Text
Restricted to Registered users only

Download (578kB) | Request a copy

Download (348kB) | Preview
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 05 Feb 2014 15:46

Update Item Update Item